# SDR 0201409754

- Difficulty date: April 8, 2002
- Submitted: May 10, 2002
- Operation: Air carrier
- Aircraft: N754NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47178
- Aircraft time: 76,418 hours, 71,052 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Hose
- Part number: 15830AB
- Part serial: 08871
- Condition: Not Seated
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

WHILE CRUISING AT ALTITUDE, THE AIRCRAFT HAD A LOSS OF PRESSURIZATION AND INITIATED AN EMERGENCY DESCENT TO 10,000 FEET.  DURING DESCENT, COM REQUIRED THE CREW TO BE ON OXYGEN.  THE CAPTAIN'S MASK WOULD NOT SUPPLY OXYGEN DURING THE EMERGENCY DESCENT.  THE TEST FEATURE WAS ALSO INOPERATIVE.  THE MASK DID FUNCTION NORMALLY AFTER THE AIRCRAFT RECOVERED FROM THE DESCENT AND CONTINUED TO UNTIL LANDING.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT AT DFW WHERE MAINTENANCE RESEATED THE OXYGEN SUPPLY HOSE TO THE CAPTAIN'S MASK.  FUNCTIONAL CHECK WAS GOOD AND THE AIRCRAFT RETURNED TO SERVICE.
